Translator Disclaimer
2019 Associated primes of $h$-wheels
Corey Brooke, Molly Hoch, Sabrina Lato, Janet Striuli, Bryan Wang
Involve 12(3): 411-425 (2019). DOI: 10.2140/involve.2019.12.411

Abstract

We study the associated primes of the powers of the cover ideal of h -wheels. The main result generalizes a theorem of Kesting, Pozzi, and Striuli (2011).

Citation

Download Citation

Corey Brooke. Molly Hoch. Sabrina Lato. Janet Striuli. Bryan Wang. "Associated primes of $h$-wheels." Involve 12 (3) 411 - 425, 2019. https://doi.org/10.2140/involve.2019.12.411

Information

Received: 2 July 2017; Revised: 12 March 2018; Accepted: 22 May 2018; Published: 2019
First available in Project Euclid: 5 February 2019

zbMATH: 07033139
MathSciNet: MR3905338
Digital Object Identifier: 10.2140/involve.2019.12.411

Subjects:
Primary: 05C25, 13F55
Secondary: 05C38, 05E99

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • 2019
MSP
Back to Top